Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 10, Pages 1739–1745 (Mi zvmmf9936)  

This article is cited in 1 scientific paper (total in 1 paper)

Axisymmetric instability of pressure-driven flow in an annular channel at high Reynolds numbers

I. V. Savenkov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: For the pressure-driven flow in an annular channel, its linear instability with respect to axisymmetric perturbations at high Reynolds numbers is investigated within the framework of the triple-deck theory. It is shown that the problem is reduced to that of the two-dimensional linear instability of the Poiseuille flow in a plane channel. The ratio of the inner to outer radii of the channel is found at which the instability is minimal.

Key words: annular channel flow, instability, Tollmien–Schlichting waves, axisymmetric perturbations, wave packets, asymptotic expansions, triple-deck theory, Navier–Stokes equations.

DOI: https://doi.org/10.7868/S004446691310013X

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:10, 1551–1557

Bibliographic databases:

UDC: 519.634
Received: 18.02.2013

Citation: I. V. Savenkov, “Axisymmetric instability of pressure-driven flow in an annular channel at high Reynolds numbers”, Zh. Vychisl. Mat. Mat. Fiz., 53:10 (2013), 1739–1745; Comput. Math. Math. Phys., 53:10 (2013), 1551–1557

Citation in format AMSBIB
\Bibitem{Sav13}
\by I.~V.~Savenkov
\paper Axisymmetric instability of pressure-driven flow in an annular channel at high Reynolds numbers
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 10
\pages 1739--1745
\mathnet{http://mi.mathnet.ru/zvmmf9936}
\crossref{https://doi.org/10.7868/S004446691310013X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3254894}
\elib{https://elibrary.ru/item.asp?id=20280329}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 10
\pages 1551--1557
\crossref{https://doi.org/10.1134/S0965542513100126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325962300013}
\elib{https://elibrary.ru/item.asp?id=21883462}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886066083}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9936
  • http://mi.mathnet.ru/eng/zvmmf/v53/i10/p1739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savenkov, “Axisymmetric instability of the Poiseuille–Couette flow between concentric cylinders at high Reynolds numbers”, Comput. Math. Math. Phys., 55:2 (2015), 291–297  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:36
    References:28
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021